REAL

Items where Author is "Alekseev, Aleksandr"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Alekseev, Aleksandr (2015) On bifurcations of a system of cubic differential equations with an integrating multiplier singular along a second-order curve. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (44). pp. 1-6. ISSN 1417-3875

This list was generated on Mon Nov 20 04:55:20 2017 CET.